# SDR 9JLA2021080530769

- Difficulty date: July 28, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N343CC
- Make and model: Cessna 560XL
- Aircraft serial: 5606004
- Aircraft time: 3,604 hours, 3,165 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Computer
- Part number: 8221987007
- Part serial: 351MS
- Condition: Faulted
- Location: Mdc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE MAINTENANCE DIAGNOSTIC COMPUTER (MDC) BEING INOPERATIVE. THE MAINTENANCE VENDOR DETERMINED THE MDC TO BE FAULTY AND REPLACED IT WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
